# SDR SWAA107130

- Difficulty date: November 16, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 57,389 hours, 48,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116055420
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR EMERGENCY EXIT SIGN INOP.  REPAIRED LIGHT WIRING PER WDM.
